Fine properties of functions with bounded variation in Carnot-Carathéodory spaces
Don, S., & Vittone, D. (2019). Fine properties of functions with bounded variation in Carnot-Carathéodory spaces. Journal of Mathematical Analysis and Applications, 479 (1), 482-530. doi:10.1016/j.jmaa.2019.06.035
Published inJournal of Mathematical Analysis and Applications
© 2019 Elsevier Inc.
We study properties of functions with bounded variation in Carnot-Carathéodory spaces. We prove their almost everywhere approximate differentiability and we examine their approximate discontinuity set and the decomposition of their distributional derivatives. Under an additional assumption on the space, called property R, we show that almost all approximate discontinuities are of jump type and we study a representation formula for the jump part of the derivative.
MetadataShow full item record
Showing items with similar title or keywords.
Carbotti, Alessandro; Don, Sebastiano; Pallara, Diego; Pinamonti, Andrea (EDP Sciences, 2021)We prove the local minimality of halfspaces in Carnot groups for a class of nonlocal functionals usually addressed as nonlocal perimeters. Moreover, in a class of Carnot groups in which the De Giorgi’s rectifiability theorem ...
Antonelli, Gioacchino; Le Donne, Enrico (Elsevier, 2020)This paper is related to the problem of finding a good notion of rectifiability in sub-Riemannian geometry. In particular, we study which kind of results can be expected for smooth hypersurfaces in Carnot groups. Our main ...
Le Donne, Enrico; Züst, Roger (EDP Sciences, 2021)We formalize the notion of limit of an inverse system of metric spaces with 1-Lipschitz projections having unbounded fibers. The construction is applied to the sequence of free Carnot groups of fixed rank n and increasing ...
Le Donne, Enrico; Moisala, Terhi (Springer, 2021)This paper contributes to the study of sets of finite intrinsic perimeter in Carnot groups. Our intent is to characterize in which groups the only sets with constant intrinsic normal are the vertical half-spaces. Our ...
Schultz, Timo (Springer Berlin Heidelberg, 2018)We introduce a more restrictive version of the strict CD(K,∞) -condition, the so-called very strict CD(K,∞) -condition, and show the existence of optimal maps in very strict CD(K,∞) -spaces despite the possible ...